I have some concerns about my nonstop bleeding. It started October 5th and it is still ongoing. It is accompanied with horrid cramps (I am pretty insensitive to pain, I've given birth twice and was unmedicated for most of both of the labors). The cramps have woken me up in the middle of the night. I have also gained close to 10 lbs since i began to bleed, which is unusual because I've always been small and have never been one to ever shift too much in weight. The bleeding is regular, towards the end of the week it slows down but before it completely stops it restarts again. I have also been getting pretty intense charlie horses about 3x per week. On top of that I've overall felt moody, tired, and weak. I have been on nexplanon for the past year and a half. I am sure it probably is related to the hormone levels changing in the implant but due to my mother having stage 3 cervical cancer when she was 26 and endometriosis around the same time, it is concerning to me. I am hoping someone else can shine some light on this.. I've been scared. I am getting my pap smear done the 28th and will also have them remove my birth control during my visit. It feels so far away.
jjulieay123; Yes you are right and please don't wait until your appointment call your doctors office and explain just what your period is doing. This does sound like a problem with the Nexplanon many women have had and the way it puts out your hormones. Many times the doctor can give you a few pills of a different kind of hormone and it well reset your body. Let them know how long you have been bleeding. But it is important that you call the office and talk with the doctor or nurse and explain what has been going on. You have been way to patient with this problem.And should have a fairly simple answer. so please call them Today and let them know how long you have been on your period and you are tired of it can the doctor do something now or can you get in before the 28th like I said I have seen this several or many times and it has turned out to be a type of hormone imbalance from the Nexplanon. So call your doctor as soon as you can. if you would like you can type the name of a drug or in this case the Nexplanon in the search bar at the top of this page or your home page and look for it and you well see what I'm talking about. have a good day.
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Sep 2015 • 1 answer
Updated 28 Feb 2015 • 2 answers
Updated 2 Sep 2015 • 1 answer
Updated 9 Mar 2017 • 1 answer
Updated 15 Jan 2018 • 1 answer